Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Certain contact properties of linear systems of hypersurfaces


Author: B. C. Wong
Journal: Trans. Amer. Math. Soc. 37 (1935), 207-215
MSC: Primary 14C20; Secondary 51N35
MathSciNet review: 1501783
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C20, 51N35

Retrieve articles in all journals with MSC: 14C20, 51N35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501783-4
PII: S 0002-9947(1935)1501783-4
Article copyright: © Copyright 1935 American Mathematical Society